Vol. 53, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On characterizing certain classses of first countable spaces by open mappings

Kenneth Abernethy

Vol. 53 (1974), No. 2, 319–326
Abstract

This paper has three main results. These are characterizations of Nagata spaces, γ-spaces, and semi-metric spaces, respectively, as images of metrizable spaces under certain kinds of continuous open mappings.

Mathematical Subject Classification 2000
Primary: 54E20
Milestones
Received: 24 September 1973
Revised: 1 December 1973
Published: 1 August 1974
Authors
Kenneth Abernethy